Estimating orthant probabilities of high dimensional Gaussian vectors with an application to set estimation

Azzimonti, Dario Filippo; Ginsbourger, David (2018). Estimating orthant probabilities of high dimensional Gaussian vectors with an application to set estimation. Journal of computational and graphical statistics : JCGS, 27(2), pp. 255-267. American Statistical Association 10.1080/10618600.2017.1360781

[img]
Preview
Text
mainArticle.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (735kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Azzimonti, Dario Filippo and Ginsbourger, David

Subjects:

300 Social sciences, sociology & anthropology > 360 Social problems & social services
500 Science > 510 Mathematics

ISSN:

1061-8600

Publisher:

American Statistical Association

Language:

English

Submitter:

David Ginsbourger

Date Deposited:

19 Mar 2018 17:19

Last Modified:

23 Oct 2019 22:42

Publisher DOI:

10.1080/10618600.2017.1360781

BORIS DOI:

10.7892/boris.112863

URI:

https://boris.unibe.ch/id/eprint/112863

Actions (login required)

Edit item Edit item
Provide Feedback